# SDR UIEA2023100500877

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 654450310
- Part serial: SHL2450
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER TORSION BOX. INTERNAL STRUCTURE BETWEEN STA 1809.5 AND STA 1832, FEEL ACTUATOR WITH EVIDENCE LEAK.( THE FEEL ACTUATOR WAS REPLACED, WAS TIGHTENED AND OPERATIONALTEST WAS SATISFACTORY IAW AMM 27-31-17-424-021 REV140 22AUG2023. )
